# SDR C2XA02IA201

- Difficulty date: September 20, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHEN THE LANDING WAS RETRACTED A MASTER WARNING INDICATION WAS ILLUMINATED.  THE CREW FOUND THE GEAR TO BE INDICATING UP AND LOCKED AND TRIED CYCLING THE GEAR TO CLEAR THE WARNING.  THE WARNING DID NOT EXTINGUISH AND THE AIRCRAFT RETURNED TO IAH WHERE MAINTENANCE PERFORMED EXTENSION AND RETRACTION TESTS TO THE GEAR SYSTEM.  NO DEFECTS WERE FOUND AND THE GEAR SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT ANY FURTHER REPORTS OF THE SAME DISCREPANCY.
